# SDR DALA2023063005244

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50065
- Aircraft time: 3,925 hours, 1,802 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8145 - ATB - DUE TO "CAS MISCOMPARE" ADVISORY MESSAGE WITH MULTIPLE ASSOCIATED FAULTS. CORRECTIVE ACTION: REPLACED DATA CONCENTRATOR MODULE (DCM) CARD 1A. (9649706, 9649707)
